Jump to content

alprazolam


[Sa...]

Recommended Posts

I was on Alprazolam last year -  had big overdose last september. I only take it very occasionaly now.  A friend mentioned this could have been the origins of the physical symptoms I am having now and recommended this forum to me so I could inform myself and maybe find some answers...
Link to comment
Share on other sites

Hello Savanne, welcome to BenzoBuddies,

 

If you've been taking Alprazolam for some time its possible your body has developed a dependence on them and if you don't continue taking them at the dose your body expects, you're most likely experiencing withdrawal symptoms.  If you'll look in chapter 3 of The Ashton Manual  you'll see a list of them.

 

I'll provide some links to help you get started on the forum but I think its a great idea to educate yourself about this drug and what taking it even occasionally can do to us. 

 

Pamster

 

Planning Your Withdrawal (Taper)

 

Withdrawal Support (during your taper)

 

Link to comment
Share on other sites

Hi Savanne, good to have you here. It’s great that you are not taking the benzos at a high dose. I hope this means you will have a easy time getting off them. Yes, they can cause numerous physical and mental symptoms but most  people recover well in time. Next time you feel the need to take some, could you maybe shave a little off and take a little less? I hope you feel better soon. Here to help.

Hardy.

Link to comment
Share on other sites

×
×
  • Create New...